# SDR SIMA20150121015

- Difficulty date: January 21, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 27,470 hours, 23,272 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 14569382609
- Condition: Worn
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON DAMPER FITTING, ON AILERON, HAS EXCESSIVE PLAY WITH HAT BUSHINGS.  WEAR APPEARS ON FITTING & NOT HAT BUSHINGS.  REF NRWC E433425 FOR R & R OF HAT BUSHINGS.  REPLACED FITTING IAW EO EM-27MR-112.
